Axioms 2013, 2(3), 435-436; doi:10.3390/axioms2030435
Editorial

Special Issue: “q-Series and Related Topics in Special Functions and Analytic Number Theory”—Foreword

Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada
Received: 30 August 2013; Accepted: 30 August 2013 / Published: 3 September 2013
PDF Full-text Download PDF Full-Text [19 KB, uploaded 3 September 2013 14:15 CEST]
Abstract: It is indeed a fairly common practice for scientific research journals and scientific research periodicals to publish special issues as well as conference proceedings. Quite frequently, these special issues are devoted exclusively to specific topics and/or are dedicated respectfully to commemorate the celebrated works of renowned research scientists. The following Special Issue: “q-Series and Related Topics in Special Functions and Analytic Number Theory” (see [1–8] below) is an outcome of the ongoing importance and popularity of such topics as Basic (or q-) Series and Basic (or q-) Polynomials.

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Srivastava, H.M. Special Issue: “q-Series and Related Topics in Special Functions and Analytic Number Theory”—Foreword. Axioms 2013, 2, 435-436.

AMA Style

Srivastava HM. Special Issue: “q-Series and Related Topics in Special Functions and Analytic Number Theory”—Foreword. Axioms. 2013; 2(3):435-436.

Chicago/Turabian Style

Srivastava, Hari M. 2013. "Special Issue: “q-Series and Related Topics in Special Functions and Analytic Number Theory”—Foreword." Axioms 2, no. 3: 435-436.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert